# SDR P5CA00200666

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 86,010 hours, 21,447 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Tail/Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN BODY TAIL LOWER SKIN AT STATION 2280. CRACK CUT OUT, PACKER FITTED & NEW REPAIR DONE ON OUTER SKIN AS PER SRM 53-30-03.
